# SDR DL72S980228

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402DA
- Make and model: Boeing 727232
- Aircraft serial: 21146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223/1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON A2 LETTER CK, TORQUE BOX WEB CRACKED .5 INCH AT DOUBLER UPPER LIGHTNING HOLE STA 1223 AND .25 INCH CRACK AT LIGHTNING HOLE FWD STA 1243.  REPAIR PER ERA 363858-14 AND M/M 53-11-0.
